# SDR VNAA20250320103

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120603
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00204269 SN: 672 DISCREPANCY: FOUND R/H SLAT TRACK 2-3 TO HAVE WEAR DAMAGE IN MULTIPLE AREAS. CORRECTIVE ACTION: REPAIRED R/H SLAT TRACK 2-3 WEAR DAMAGE MHIRJ REO 670-57-42-1895 REV-- DATED 2025-02-19. REPAIR IS ACCEPTABLE FOR 8000 FH FROM THE TIME OF INCORPORATION OF MHIRJ REO 670-57-42-1895 REV-- DATED 2025-02-19 OR UNTIL NEXT "C" CHECK. VISUALLY INSPECT SUBJECT SLAT TRACK AND ROLLERS FOR ANY DAMAGE AT INTERVALS NOT TO EXCEED 4000 FLIGHT HOURS PER REFERENCE AMM 27-81-00-220-805. NEXT INSPECTION DUE IN 4000 FH.
